| Model Number |
96-0653 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Codes |
Pain (1994); No Code Available (3191)
| Date of Event |
03/20/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised to address pain and loosening of both right and left knee tibial components.Both had loosening at cement to implant and bone to implant interface.Surgeon who performed primary total knees used depuy mv cement, which was hospital owned inventory so no information is available.Both all poly tibias had cement on the base of the tray, but no adherence to the keel.Both tibias had well fixed mantles at the keel but no mantle at the plateau.Both femurs and patella were very well fixed.Doi: (b)(6) 2018; dor: (b)(6) 2020; right and left knee.This complaint captures the revision of the right knee.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy as not synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.